# SDR USAA011311

- Difficulty date: September 28, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME/JAMB SPACER CRACKED 2 INCHES, JOINING SPACER OF FORWARD SERVICE DOOR.  MANUFACTURED NEW SPACER OUT OF 2024-T3 .080 PER OM-26 NR J3-46-52500-C-002.  (M)
